×

zbMATH — the first resource for mathematics

Cycles of each length in tournaments. (English) Zbl 0495.05028

MSC:
05C20 Directed graphs (digraphs), tournaments
05C38 Paths and cycles
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alspach, B, Cycles of each length in regular tournaments, Canad. math. bull., 10, 283-286, (1967) · Zbl 0148.43602
[2] Zhu, Y.J; Tian, F, On the strong path connectivity of a tournament, Sci. sinica, II, 18-28, (1979), Special Issue
[3] Jakobsen, O.S, Cycles and paths in tournaments, ()
[4] Thomassen, C, Hamiltonian connected tournaments, J. combin. theory ser. B, 28, 142-163, (1980) · Zbl 0435.05026
[5] Zhu, Y.J, Study of tournaments—a survey, J. qufu teachers college, 60-64, (1980), Special Issure
[6] Reid, K.B; Beineke, L.W, Tournaments, (), 169-204 · Zbl 0434.05037
[7] Wu, Z.S; Zhang, K.M; Zhou, Y, A necessary and sufficient condition for arc-pancyclicity of tournaments, Sci. sinica, 8, 915-919, (1981)
[8] Zhang, C.Q, Cycles of each length in a certain kind of tournament, Sci. sinica, 9, 1056-1062, (1981)
[9] Wu, Z.S; Zhang, K.M; Zhou, Y, A kind of counterexample on arc-pancyclic tournaments, Acta math. appl. sinica, 6, No. 1, (1983)
[10] \scZ. S. Wu, K. M. Zhang, and Y. Zhou, Arc-k-cyclic property of tournament Tss, to appear.
[11] Camion, P, Chemins et circuits hamiltoniens des graphes complets, C. R. acad. sci. Paris, Sér. A-B, 249, 2151-2152, (1959) · Zbl 0092.15801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.